Items where author is "Skeldon, Anne C."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Skeldon, Anne C. and Porter, Jeffrey Brent (2011). Scaling properties of weakly nonlinear coefficients in the Faraday problem. "Physical Review E", v. 84 (n. 1); p. 16209. ISSN 1539-3755. https://doi.org/10.1103/PhysRevE.84.016209.

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM